# SDR KCSA081575

- Difficulty date: November 13, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN CORRODED AT BOOST PUMP CUTOUT AT WS 682.
